Results 1 to 2 of 2

Thread: Vytorin

  1. #1
    Join Date
    Aug 2008
    Location
    Ampang
    Posts
    30

    Vytorin

    I was reading an article which said that there might be a possible link to cancer with the cholesterol lowering pill called Vytorin. I was taking it a few months ago and stopped because it raised my liver enzymes but I know other people who are taking it so I can't say this is good news!! Has anyone else read anything about this?

    I tried other meds but they worked too slowly. Am not sure what to do now.

  2. #2
    Join Date
    Oct 2003
    Location
    Subang Jaya, Selangor, Malaysia
    Posts
    529
    As always your best bet is to discuss it with your doctor. Here's a link for you.

    http://blogs.wsj.com/health/2008/08/...o-cancer-risk/

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •